Turkish Journal of Physics
Quasinormal modes of charged fermions in linear dilaton black hole spacetime:exact frequencies
: We study charged massless fermionic perturbations in the background of 4-dimensional linear dilaton black holes in Einstein-Maxwell-dilaton theory with double Liouville-type potentials. We present the analytical fermionic quasinormal modes, whose Dirac equations are solved in terms of hypergeometric functions. We also discuss the stability of these black holes under the charged fermionic perturbations.
Quasinormal modes, fermionic perturbations, dilaton, Dirac equation, Newman-Penrose, Liouville-type potential
SAKALLI, İZZET and HYUSEIN, GÜLNİHAL TOKGÖZ
"Quasinormal modes of charged fermions in linear dilaton black hole spacetime:exact frequencies,"
Turkish Journal of Physics: Vol. 45:
1, Article 4.
Available at: https://journals.tubitak.gov.tr/physics/vol45/iss1/4